# SDR SWAA2022030850363

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 54,134 hours, 31,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RH WING JUST INBD OR PYLON FOUND AFT UPPER STRINGER CRACKED WS. 228.5 TO 204.5 / R&R STRINGER PER SRM 51-40-02.
